PuSH - Publikationsserver des Helmholtz Zentrums München

Bényi, A.* ; Grafakos, L.* ; Gröchenig, K. ; Okoudjou, K.*

A class of Fourier multipliers for modulation spaces.

Appl. Comput. Harmon. Anal. 19, 131-139 (2005)
DOI
Open Access Green möglich sobald Postprint bei der ZB eingereicht worden ist.
We prove the boundedness of a general class of Fourier multipliers, in particular of the Hilbert transform, on modulation spaces. In general, however, the Fourier multipliers in this class fail to be bounded on Lp spaces. The main tools are Gabor frames and methods from time–frequency analysis.
Altmetric
Weitere Metriken?
Zusatzinfos bearbeiten [➜Einloggen]
Publikationstyp Artikel: Journalartikel
Dokumenttyp Wissenschaftlicher Artikel
Schlagwörter fourier multipliers; Hilbert transform; Gabor frames; modulation spaces; short-time Fourier transform
ISSN (print) / ISBN 1063-5203
e-ISSN 1096-603X
Quellenangaben Band: 19, Heft: 1, Seiten: 131-139 Artikelnummer: , Supplement: ,
Verlag Academic Press
Verlagsort San Diego, Calif. [u.a.]
Begutachtungsstatus Peer reviewed